IJPAM: Volume 107, No. 1 (2016)
WITH FULL SET OF MEMORIES
Kazan National Research Technological University
68, K. Marksa, Kazan, 420015, RUSSIA
Abstract. The paper presents a mathematical model of an open multi-channel queuing system having m service facilities of identical efficiency with exponentially distributed service time. The input stream of Poisson character includes demands of different types arriving from an arbitrary quantity of sources h and having various size-limited queues, at the same time intervals between the nearest-neighbor limits are equal to the unit everywhere. General mathematical formulae for probabilistic characteristics, as well as for the first and second moments of numerical characteristics specifying the quality of service in a steady-state mode of work have been obtained.
Received: March 13, 2016
AMS Subject Classification: 60K25
Key Words and Phrases: queue, quality of service (QoS), queuing system (QS), M/M/m/K, service facility
Download paper from here.
DOI: 10.12732/ijpam.v107i1.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 139 - 143